# SDR 95ZZZX4551

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3944N
- Make and model: Beech 35BEECH
- Aircraft serial: D1202
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Failed
- Location: Lt Front
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN UNAPPROVED ALTERATION TO THE LEFT FRONT INBOARD SEAT BELT ATTACH POINT WHICH FAILED DURING AN ACCIDENT.  THE P.I.C WAS EJECTED FROM THE AIRCRAFT IN SERIOUS CONDITION.  THE ATTACH BRACKET AND CONNECTING BELT HAD BEEN MODIFIED.
